# SDR SIMA200517106

- Difficulty date: June 10, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Engine: Allsn AE3007A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1453388801
- Condition: Chafed
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXTERNAL STRINGER 19 RT HAS CHAFE DAMAGE BETWEEN FRAMES 52 AND 53.  REPAIRED DAMAGE IAW SRM REINFORCEMENT REPAIR.  AIRCARAFT WAS RETURNED TO SERVICE.  (K)
